Existence of almost periodic solutions to some functional integro-differential stochastic evolution equations. (English) Zbl 1156.60046

The aim of this paper is to prove the existence and uniqueness of quadratic mean almost periodic solution for an abstract semi-linear integro-differential equation in a real separable Hilbert space . The author follows the ideas of P. H. Bezandry and T. Diagana [Appl. Anal. 86, No. 7, 819–827 (2007; Zbl 1130.34033)] for semi-linear stochastic differential equations. As an example, the author applies the results to a stochastic partial differential equation.


60H20 Stochastic integral equations
60G05 Foundations of stochastic processes


Zbl 1130.34033
Full Text: DOI


[1] Bezandry, P.; Diagana, T., Existence of almost periodic solutions to some stochastic differential equations, Appl. Anal., 2007, 117, 1-10 (2007) · Zbl 1138.60323
[2] Corduneanu, C., Almost Periodic Functions (1989), Chelsea: Chelsea New York · Zbl 0672.42008
[3] Ichikawa, A., Stability of semilinear stochastic evolution equations, J. Math. Anal. Appl., 90, 1, 12-44 (1982) · Zbl 0497.93055
[4] Kannan, D.; Bharucha-Reid, D., On a Stochastic integro-differential evolution of volterra type, J. Integral Equations, 10, 351-379 (1985) · Zbl 0583.60060
[5] Keck, D.; McKibben, M., Functional Integro-differential Stochastic evolution equations in Hilbert space, J. Appl. Math. Stoch. Anal., 16, 2, 141-161 (2003) · Zbl 1031.60061
[6] Keck, D.; McKibben, M., Abstract Stochastic integro-differential delay equations, J. Appl. Math. Stoch. Anal., 3, 275-305 (2005) · Zbl 1105.60045
[7] Pazy, A., (Semigroups of Linear Operators and Applications to Partial Differential Equations. Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, vol. 44 (1983), Springer-Verlag: Springer-Verlag New York) · Zbl 0516.47023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.